# SDR R61A20100441

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,901 hours, 11,139 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Sensor
- Condition: Faulty
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERG PARK BRAKE NOT RELEASED MSG IN FLIGHT, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT INTO DEN.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERG BRAKE PRESSURE SENSOR PER EMB AMM, OPS CHECK GOOD.  A/C WAS THEN RETURNED TO SERVICE.
